My son was dx with Seizures in October they started him on Keppra 3 tablets 750mg XR at 7pm. My son was the most cheerful lovable respectful great student, all around the best child you would want to be around. My son has turned into a ranging machine, he went from straight A's in school to failing, he has zero interest in getting out of bed, showering, eating all of the above. my son is only 17 years old and never once did he ever have any type of anxiety depression sleep issues weight loss raging the feeling of just not caring how he looks. I take him to one of the best doctors in this area hence the fact i drive 3 hours to get him to his appt. I have reached out to his Neuro 5 times he keeps saying well lets see if we add the b6 it may level him out, this has done nothing i have finally decided to call the doctor back and we are now going to be taking him off the Keppra. I am so scared of him taking a seizure, does anyone know if the side effects will get better with a smaller dose? that is what my plan is rite now for him to lower the dose and see if his mental health gets better, ANY SUGGESTIONS would greatly help me as i can relate with the doctor. this is all so new to me and my son and i am so very lost, not to mention my son...…...I do not want to add medicine to a medicine that is making his mind mush.